Azithromycin Brochitis, Psychiatric Drug, Loving Child, Medical Issue, Annointing
My daughter is a very shy, respectable, loving child who wouldn't hurt a flee. She obey's even if she doesn't want to. On August 19, 2009 my 15 year old daughter was prescribed Azythromycin for POSSIBLE bronchitis. After she finished it she started to ... more »
My daughter is a very shy, respectable, loving child who wouldn't hurt a flee. She obey's even if she doesn't want to. On August 19, 2009 my 15 year old daughter was prescribed Azythromycin for POSSIBLE bronchitis. After she finished it she started to act different. She was very sensitive to sound and got scared easily. Then on the 27th she started to rebuke Satan and would ask people if they could see/feel it, and if they couldn't then she would hit them. When I got home on the 28th around 7:30 my husband had told me this went on all night. She was laying on our bed with her head covered because everyone's eyes were scary. I told my husband we needed to go to the church to have her anointed(prayer with oil), and he agreed. We got there and she seemed a little calmer and she was anointed. On the 29th(Saturday) she got up and wanted to take a shower and she seemed fine until she came out from the bathroom and grabbed a kitten and started to twist it's head. We went to drop the kids off at church and a lady that was at the anointing said she felt impressed to give me a magazine with an article about the Warning's against antibiotics. We took her to the ER and they had to restrain her. She had to go to Morgantown, WV for evaluation. Nothing was found. Every test they did came back normal and the psychiatrists all said it was a medical issue. We kept telling them all about the article but they were so focused on medicine being good that they wouldn't listen. She relapsed in December, but it was different. The day we took her to the ER she threw a chair, pulled the oven door off, and pulled down the pantry. They said she needed to go to a psychiatric hospital for an evaluation. She went in on a Friday and the psychiatrist called us Saturday and said she is confused, hallucinating, and agitated and wanted to put her on a psychiatric drug, my husband asked if he was saying she was psychotic and he said no, then my husband said there is no need to put her on anything. We saw her four hours later, and aside from being loopy from the sedative they had given her, she was fine. We took her home Monday. She was doing really well until May 30, 2010. She started to stare and pace, so we thought we would head it off, so we took her to the ER on that Friday. They said she needed to go to the psychiatric hospital again, we didn't want her to, but we felt we had no choice. When we signed her in we said only sedatives NO antipsychotic drugs and they agreed. The next day she was hallucinating, very aggitaed and making no sense. The psychiatrist said he didn't know what was going on and Sunday she was worse than ever. I found out Monday that they had given her Zyprexa which is an antipsychotic drug. I told them the Zyprexa was making her worse and they wouldn't listen so I took her home on Wednesday. It was hell for two weeks. She ran away twice, threw things away, broker her windows, banging into things and just really agitated. The herbalist I took her to that Wednesday said that the antibiotic that she originally got was affecting her intestinal enzymes that were going to the brain therefore causing a major imbalance. He also said that the Zyprexa made her psychosis worse. With the help of herbs, accupuncture and chiropractic care my daughter is slowly on her way back. Anyone with any issues related to the digestive system should not take Azythromycin. It will mess you up. They have a syndrome name for it: Antibiomania also known as antibiotic induced psychosis.